Please Read Help 18 And Confused

2 Replies
Bethany - November 7

I've been on the pill for about a year. Since I've been on it I've had really light and really short periods. Every month consistently. This month my period was strange. i had brown spotting for about 4 days when wiping, and then it was dark brown with little clots in it and it lasted longer than usual - about a week. also...i've been getting really bad headaches and i've been throwing up off an on for the last 3 days. I'm really confused! Is it possible for me to be pg even though i had my period? Thank you for your advice in advance!!!

 

bethany - November 7

just wanted to add that after the initial 4 spotting days...my period got up to about its normal flow....it was just brown with tiny little clots instead of the normal red flow.

 

shaelynn - November 7

hi :) ususally if ur going to get pregnant on the pill it will happen in the first few months. i took the pill and while i was on it i had really short periods too but every once and a while it would be heavier but nothing wrong. not to be gross but the stuff builds up in you and sometimes ur body tried to clear it out... take a pregnancy test just to be sure and if ur not feeling better in a few more days go see your doctor and theyll help u figure out whats wrong :) good luck

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?